# SDR SIMA202008242001

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,513 hours, 29,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHISTLING NOISE FROM UPPER MAIN CABIN DOOR IN FLIGHT. PRESSURIZATION NORMAL.  R & R MAIN CABIN DOOR RUBBER TRIM SEAL IAW AMM 52-18-04. PERFORMED CABIN LEAK CHECK IAW AMM 21-31-00 CABIN LEAK CHECK GOOD.
